| Catalog Number |
DWJ1017301 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fever (1858); Implant Pain (4561); Joint Impingement (4834)
| Date of Event |
06/06/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
Event or Problem Description
Subject: (b)(6).Shoulder id study.As reported: patient reported a "catching" feeling in shoulder with increased pain since (b)(6) 2024.Pt also had a fever on (b)(6) 2024; antibiotics were prescribed for this.As of (b)(6) 2024, the patient reported that her shoulder pain is improving.